Property (M) and the Weak Fixed Point Property

Falset, Jesús Garcia and Sims, Brailey (1997) Property (M) and the Weak Fixed Point Property. Proceedings of the American Mathematical Society, 125 (10). pp. 2891-2896. ISSN 0002-9939

Download (198Kb) | Preview


    It is shown that in Banach spaces with the property (M) of Kalton, nonexpansive self mappings of nonempty weakly compact convex sets necessarily have fixed points. The stability of this conclusion under renormings is examined and conditions for such spaces to have weak normal structure are considered.

    Item Type: Article
    Subjects: 46-xx Functional analysis > 46Bxx Normed linear spaces and Banach spaces; Banach lattices
    47-xx Operator theory > 47Hxx Nonlinear operators and their properties
    Faculty: UNSPECIFIED
    Depositing User: Mr Christopher Maitland
    Date Deposited: 07 Apr 2011 10:42
    Last Modified: 07 Apr 2011 10:42

    Actions (login required)

    View Item